# SDR ASAA2014080808792

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 2,264 hours, 729 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING START ATTEMPT.  ACFT GROUNDED.  APU OPS CHECKED GOOD IAW MM 49-11-00.  NO HISTORY 30 DAYS.  APU STARTED NORMALLY, THREE TIMES. CURRENT STATUS SHOWS NO FAULTS.
